# SDR DHL2005807518

- Difficulty date: May 5, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FLOORBEAM MISDRILLED HOLE AT STA 920.000 LBL 32 ON REPAIR DOUBLER.  PERFORMED MAJOR REPAIR.  REMOVED EXISTING REPAIR AND FASTENERS FROM AREA.  FABRICATED REPAIR DOUBLER (AL7075T6 0.1000) REPAIR ANGLE EXTRUSION 7075T6 0.100 HORZ FLANGE 0.070 (VERTICAL FLANGE), REPAIR ANGLE EXTRUSION 7075T6 0.100 HORZ FLANGE 0.083 (VERT FLANGE)) AND STRAP (AL 7075T6 0.050) IAW EO-AST050406.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  PLUGGED MISDRILLED HOLES WITH RIVETS (NAS1097AD8-X, NAS 1097AD5-X) IAW SRM 51-1-21.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW EO AST-050406, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1.  TORQUED IAW SRM 51-3-1.
